MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY METAL BACK PATELLA 32MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY METAL BACK PATELLA 32MM; KNEE COMPONENT
Model Number KPON32MB
Medical Device Problem Codes Loss of Osseointegration (2408); Noise, Audible (3273)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, while patient climbing into bed the knee popped out and had pain.Doctor says that the knee cap piece had detached and was floating around the leg.A revision surgery was performed to remove the detached patella and replace it with one that cements it.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
ADVANCE® ONLAY METAL BACK PATELLA 32MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19034278
Report Number3010536692-2024-00156
Device Sequence Number20487307
Product Code JWH
UDI-Device IdentifierM684KPON32MB1
UDI-PublicM684KPON32MB1
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKPON32MB
Device Catalogue NumberKPON32MB
Device Lot Number1924073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale